Involuntary facial movements, not all medication-induced [16]

David Myland Kaufman, J. O. Cole, J. D. Wojcik, W. E. Falk, J. S. Fink, A. J. Gelenberg

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)1124-1125
Number of pages2
JournalAmerican Journal of Psychiatry
Volume149
Issue number8
StatePublished - 1992
Externally publishedYes

Fingerprint

Drug-Induced Dyskinesia
Meige Syndrome
Blepharospasm
Botulinum Toxins
Dystonia
Dyskinesias
Antipsychotic Agents

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Kaufman, D. M., Cole, J. O., Wojcik, J. D., Falk, W. E., Fink, J. S., & Gelenberg, A. J. (1992). Involuntary facial movements, not all medication-induced [16]. American Journal of Psychiatry, 149(8), 1124-1125.

Involuntary facial movements, not all medication-induced [16]. / Kaufman, David Myland; Cole, J. O.; Wojcik, J. D.; Falk, W. E.; Fink, J. S.; Gelenberg, A. J.

In: American Journal of Psychiatry, Vol. 149, No. 8, 1992, p. 1124-1125.

Research output: Contribution to journalArticle

Kaufman, DM, Cole, JO, Wojcik, JD, Falk, WE, Fink, JS & Gelenberg, AJ 1992, 'Involuntary facial movements, not all medication-induced [16]', American Journal of Psychiatry, vol. 149, no. 8, pp. 1124-1125.
Kaufman DM, Cole JO, Wojcik JD, Falk WE, Fink JS, Gelenberg AJ. Involuntary facial movements, not all medication-induced [16]. American Journal of Psychiatry. 1992;149(8):1124-1125.
Kaufman, David Myland ; Cole, J. O. ; Wojcik, J. D. ; Falk, W. E. ; Fink, J. S. ; Gelenberg, A. J. / Involuntary facial movements, not all medication-induced [16]. In: American Journal of Psychiatry. 1992 ; Vol. 149, No. 8. pp. 1124-1125.
@article{2e6ccdaacbaa4c7d80033e09da79581d,
title = "Involuntary facial movements, not all medication-induced [16]",
author = "Kaufman, {David Myland} and Cole, {J. O.} and Wojcik, {J. D.} and Falk, {W. E.} and Fink, {J. S.} and Gelenberg, {A. J.}",
year = "1992",
language = "English (US)",
volume = "149",
pages = "1124--1125",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "8",

}

TY - JOUR

T1 - Involuntary facial movements, not all medication-induced [16]

AU - Kaufman, David Myland

AU - Cole, J. O.

AU - Wojcik, J. D.

AU - Falk, W. E.

AU - Fink, J. S.

AU - Gelenberg, A. J.

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=0026736725&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026736725&partnerID=8YFLogxK

M3 - Article

C2 - 1353320

AN - SCOPUS:0026736725

VL - 149

SP - 1124

EP - 1125

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 8

ER -